# SDR G6OA059

- Difficulty date: January 11, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47925
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: ALH70111
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL CHECK DOWNWARD MOVEMENT BINDING DURING NOSE DOWN MOVEMENT.  FOUND BENT AND WORN BELLCRANK ASSEMBLIES ON LEFT INBOARD ELEVATOR ACTUATOR.  REMOVED AND REPLACED BELLCRANK ASSEMBLY IAW MM 20-50-02.  OPS CHECKS GOOD IAW MM 27-30-00.  (M)
